# SDR AALA974082

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 865-909
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOOR BEAM HAD CORROSION BEYOND SRM LIMITS AFTER BLEND-OUT.  SHIM AS REQUIRED PER ENGINEERING MRD 767-1539.  TST:  27,657 HOURS.  CYCLES:  4,334.  (X)
